# SDR UPS02837723

- Difficulty date: February 6, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 65,149 hours, 26,648 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 3704841501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STRINGER FITTING CRACKED BETWEEN XRS 50 AND XRS 74 AT STRINGER 51 IN LEFT WING TANK.  REMOVED AND REPLACED FITTING IAW DWG 3704841 AND SRM 51-1-20D, 51-1-20D, 51-1-23.
